# SDR I5PA2021012875704

- Difficulty date: January 28, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,979 hours, 32,873 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080406
- Part serial: 12177
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WX FAIL INTERMITTENTLY.   REMOVED AND REPLACED WX RT WITH GOOD UNIT PER AMM 34-43-01. OPS CHECK AND BITE TEST OK.
